Universality for one-dimensional hierarchical coalescence processes with double and triple merges

Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2014, 24 (2), pp.476-525
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00960415
Contributeur : Serena Benassù <>
Soumis le : mardi 18 mars 2014 - 10:52:48
Dernière modification le : jeudi 27 avril 2017 - 09:46:51

Identifiants

  • HAL Id : hal-00960415, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

A. Faggionato, C. Roberto, C. Toninelli. Universality for one-dimensional hierarchical coalescence processes with double and triple merges. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2014, 24 (2), pp.476-525. <hal-00960415>

Partager

Métriques

Consultations de la notice

41